# SDR AALA991973

- Difficulty date: December 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEAT 15D INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRING AT SEAT 15D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
